# SDR DALA2025031001858

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N318DX
- Make and model: Airbus A321-213
- Aircraft serial: 7441
- Aircraft time: 24,399 hours, 10,965 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3018 ROWS 38 AND 9 EEPL LIGHTS INOP. CORRECTIVE ACTION: FOUND WIRING HARNESS TO HAVE 4 BREAKS. SPLICED HARNESS PER A321 AMM 20-90. ALL OPS CK GOOD (6576307)
